Probability approach to endochronic theories of plasticity
Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1084-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_5_a12,
author = {Yu. I. Kadashevich and A. B. Mosolov},
title = {Probability approach to endochronic theories of plasticity},
journal = {Doklady Akademii Nauk},
pages = {1084--1086},
year = {1988},
volume = {300},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a12/}
}
Yu. I. Kadashevich; A. B. Mosolov. Probability approach to endochronic theories of plasticity. Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1084-1086. http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a12/